Ribaucour transformation for flat $m$-Submanifolds in $\mathbb{H}^{m+n}$
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 739-747
Published online December 1, 2006
Dafeng Zuo
Korea Institute for Advanced Study
Abstract : By using $O(m+n,1)/O(m)\times O(n,1)$-system, we give an analytic version of Ribaucour transformation for flat $m$-dimen\-sio\-nal submanifolds in $\mathbb{H}^{m+n}$ with flat, non-degenerate normal bundle and free of weak umbilics, where $n\geq m-1$.
Keywords : $O(m+n,1)/O(m)\times O(n,1)$-system, Ribaucour transformation, $\mathbb{H}^{m+n}$
MSC numbers : 53A05, 35Q51
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd